# SDR HEEA062414

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N278X
- Make and model: Skrsky S76A
- Aircraft serial: 760440
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 399A106
- Condition: Weak
- Location: Boost Pump
- Component: 769000180210
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOTOR IS VERY WEAK AND STICKS.   UNIT OVERHAULED ON 11-5-98.
